# SDR AALA20090630TUL43

- Difficulty date: June 28, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug DC-9-83
- Aircraft serial: 53591
- Aircraft time: 34,593 hours, 16,222 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT SIDE OF FRAME 1309, LONGERON 28L TO 28R.  INSTALLED NEW SECTION OF FRAME FROM LONGERON 26L TO 26R AND PERFORMED SPLICE REPAIRS PER SRM 53-30-00, 51-30-05, AND 51-30-02, TREATED AND PAINTED PER SRM 51-10-03.
